# SDR SWAA2021062876853

- Difficulty date: May 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 52,378 hours, 31,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Bs 949 Lbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SUPPORT FITTING CRACKED AT AREA AFT OF ACB BS949 LBL10 WL179. ; / [01] REMOVED BULKHEAD SUPPORT FITTING IN AREA OF AFT OF ACB BS949 LBL10 WL179 IAW SRM 51-40-02; [02] OK TO INSTALL; [03] OK TO INSTALL SUPPORT FITTING; [04] INSTALLED NEW BULKHEAD SUPPORT FITTING AT AFT CARGO BAY BS949 LBL10 WL179 IAW SRM 51-40-02 AND BOEING DRAWING 149A8103 SH7 REV. A.; [05] INSTALLED NEW BULKHEAD SUPPORT FITTING AT AFT CARGO BAY BS949 LBL10 WL179 IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 149A8103 SH7 REV. A.; [06] CARD IS COMPLETE.; [07] VERIFIED INSTALLATION OF NEW BULKHEAD SUPPORT FITTING AT AFT CARGO BAY BS949 LBL10 WL179 IAW SRM 51-40-02-0G-0 AND BOEING DRAWING 149A8103 SH7 REV. A.; [08] VERIFIED FAULT IS RESOLVED.
